Does anybody else get sick towards the end of a heavy/oral cycle? If I stretch it to 8 weeks or have a pretty heavy stack for a shorter cycle, I end up always getting an upper respiratory problem and then asking myself, “Wtf am I doing this to myself for?”
Then, I look at my gains, and know why.
Just wondering if this is a problem for others and if orals compromise immune system or what.
Everything else checks so I’m thinking it’s the orals or I might just have a predisposition to it for having asthma or something.
Orals stress your liver. Liver stress can lead to a lot of other things, so it’s not surprising that one would get run down towards the end of a period when orals are being employed. I’m sure there’s a correlation.
I was thinking this as well, just my AST/ALT never gets too high to be concerning for even a doctor as they will only exceed about 5 to 20 points (maximum) over the lab’s range while on cycle. I do understand that cirrhosis, chronic alcoholism, and hep C patients can retain normal levels, but unsure if they experience the same odd symptoms of a weakening immune systems to make this the determining factor or if it’s something else (environmental, etc.).
(Negative on hep c, had a liver scan that checks, but I did drink heavy in the USMC 10 years ago… but I’m sure my liver healed since then and I beat it up, like every other enlisted man, quite often)
What orals are you experiencing these respiratory issues with? If you have only had the issues when on a wet compound or you have only run wet compounds and experienced the issues Everytime, then it could be connected with water retention from higher estrogen. I am not for sure that it would be from the water retention but I have had issues with heavy breathing, trouble catching my breath, ect when on dbol. I have also had a similar reaction to one specific UGLs anavar, and fake anavar is sometimes dbol and winny mixed together.
If you read enough of these sites you will see the side effects of estrogen list include respiratory issues like heavy breathing ecy. I think the breathing issues are connected to the water retention but I am not for sure. Like I said I have experienced similar issues but only on wet orals never on injectable wet compounds.
The reason I think it connected to water retention is because the one brand of anavar that did it to me made my legs retain water like my estrogen was high enough to grow double d bitch tits. When I took that anavar I obviously did not increase my AI because anavar is dry. For the record I have only tried two brands of anavar and the brand that did NOT make my legs swell was used way back when I was fairly new to AAS. Either or possibly both brands of the anavar could be fake.
The times I have taken dbol my legs did also retain some water but I was using an AI. I have never used dbol enough times or for long enough to truly know where I need to dose my AI. But I have consistently had heavy breathing on dbol.
What all that rambling was meant to get at is, your issues might just be compound specific or wet oral specific. That is if it is only experienced on wet orals like dbol. At least that is the way I seem to react.
Interesting. This is my first wet run (dbol).
Something to look into now since never experienced this on other orals/PHs.